# SDR IXXA20170202075

- Difficulty date: December 6, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1406-1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO LBL 77, BS 1406-1502 SEAT TRACK IS CORRODED IN SEVERAL SPOTS.   CORROSION REMOVED IAW SRM 51-40-02, 53-10-52, 53-00-51, AND ENGINEERING DOCUMENT 47224FAB16, STEP 5 0-3.
